Issue Title
Vol 17, No 2 (2020) Kontrol Penyebaran Penyakit SARS dengan Menggunakan Analisis Sensitivitas pada Bilangan Reproduksi Dasar Abstract  PDF
Benny Yong, Putri Efelin
Vol 20, No 3 (2023) Penentuan Harga Opsi Bermuda Menggunakan Simulasi Monte Carlo Reduksi Antithetic Variates Abstract  PDF
Donny Citra Lesmana, Reinhart Hasudungan Sinaga, Cahya Rila Hadiva, Muthia Rasya Salsabilla, Hindana Dzulfa Pratiwi, Aufa Shahnazdiza Salsabila, Ravasya Nugraha
0 - 0 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Jumlah Kunjungan:

Creative Commons License
Limits: Journal Mathematics and its Aplications by Pusat Publikasi Ilmiah LPPM Institut Teknologi Sepuluh NopemberĀ is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at